I started practising spoken English recently, and I experience neck tightness followed by tightness at the back of my head and throughout my head, only when speaking English with people over the phone for about 20 minutes.
I feel pressure to speak correctly and find words quickly during conversations.
When I avoid English conversations, I don't experience this problem, but I need to practise speaking English regularly to improve my fluency.
I am concerned about relying on painkillers or avoiding English practice instead of addressing the underlying cause.
I have a history of high blood pressure currently 130/90 and was previously prescribed telmisartan 40 mg.
Please help identify the cause and advise me on safe treatment and how I can continue learning English without triggering these symptoms.
Two hemorrhages in brain ..it was said 2.6 and 3.6 cm sdh doctor made two drill holes surgery..his age 65 after 6 months can he travel bus journey for 8 hrs monthly once
Hi Doctors,
Please let me know which hospitals in Mumbai have the facility for Intraepidermal Nerve Fiber Density (ENFD) test to confirm Small Fiber Peripheral Neuropathy (SFPN).
Sir
I have a sort of pain near left waistline (pelvic region)and sometimes pain under buttocks, behind thighs since 6 months.
I cannot control urine when bladder is full and most of the times it leaks out while bending.
My relation is alcoholic he stopped many times but nothing has happened but from last 3 whenever he stopped in that he got seizures we took him time to doctor. He have suggested for longer treatment instead of giving diazepam or zapiz . Initially he have given levepsy 500mg 1 dose in morning & 2 tablets in night. But after a week he got skin allergy & rashes again we consultant the doctor he has replaced the tablet to zeptol 200mg morning 1 & evening 1 but again same problem so now doctor has recommended for Gardinol 60mg 1 tablet in night still there is jo changes anyone can suggest what is happening . Infact they have given dexona injection & tablets for rashes. Am confused what to do with him next.